Alert archive / Pennsylvania / Areal Flood Warnings in 2025

Areal Flood Warning 4, NWS Philadelphia/Mount Holly

March 31, 2025Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Mar 31, 2025, 11:52 PM EDT for Montgomery County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2025, 11:52 PM EDT (03:52 UTC)
Expired
Apr 1, 2025, 4:00 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 104 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 3.9 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2025-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2025-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-107 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

466 
WGUS41 KPHI 010352
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1152 PM EDT Mon Mar 31 2025

PAC091-010800-
/O.NEW.KPHI.FA.W.0004.250401T0352Z-250401T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-
1152 PM EDT Mon Mar 31 2025

...FLOOD WARNING IN EFFECT UNTIL 4 AM EDT TUESDAY...

* WHAT...Flooding caused by excessive rainfall is expected.

* WHERE...A portion of southeast Pennsylvania, including the 
  following county, Montgomery.

* WHEN...Until 400 AM EDT.

* IMPACTS...Flooding of rivers, creeks, streams, and other low-lying 
  and flood-prone locations is imminent or occurring.

* ADDITIONAL DETAILS...
  - At 1150 PM EDT, radar and gauge reports indicated heavy rain
    due to thunderstorms. Flooding is ongoing or expected to
    begin shortly in the warned area. Between 1.5 and 2 inches of
    rain have fallen.
  - Additional rainfall amounts up to 0.5 inches are possible in
    the warned area.
  - For Perkiomen Creek at East Greenville:
    At 11:30pm the stage was 4.25 feet.
    Flood Stage is 5 feet.
    ...
    For West Branch Perkiomen Creek at Hillegass:
    At 11:15pm the stage was 2.08 feet.
    Flood Stage is 5 feet.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most 
flood deaths occur in vehicles. Be especially cautious at night when 
it is harder to recognize the dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 4036 7547 4033 7546 4033 7549 4033 7550
      4036 7553 4039 7554 4042 7555 4045 7553
      4043 7550 4040 7550 4038 7549


$$

Staarmann
2 follow-up statements
372 
WGUS81 KPHI 010542
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
142 AM EDT Tue Apr 1 2025

PAC091-010800-
/O.CON.KPHI.FA.W.0004.000000T0000Z-250401T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-
142 AM EDT Tue Apr 1 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL 4 AM EDT EARLY THIS 
MORNING...

* WHAT...Flooding caused by excessive rainfall continues.

* WHERE...A portion of southeast Pennsylvania, including the 
  following county, Montgomery.

* WHEN...Until 400 AM EDT.

* IMPACTS...Flooding of rivers, creeks, streams, and other low-lying 
  and flood-prone locations is imminent or occurring.

* ADDITIONAL DETAILS...
  - At 141 AM EDT, gauge reports indicated the Perkiomen Creek
    rising to near flood stage. This was cause by earlier
    thunderstorms with very heavy rainfall across the warned
    area. Between 1.5 and 2.5 inches of rain have fallen.
  - Flooding impacts will continue, but no additional rainfall is
    expected.
  - For Perkiomen Creek at East Greenville:
    At 1:15am the stage was 4.87 feet.
    Flood Stage is 5 feet.

    For West Branch Perkiomen Creek at Hillegass:
    At 1:15am the stage was 2.24 feet.
    Flood Stage is 5 feet.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most 
flood deaths occur in vehicles. Be especially cautious at night when 
it is harder to recognize the dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 4036 7547 4033 7546 4033 7549 4033 7550
      4036 7553 4039 7554 4042 7555 4045 7553
      4043 7550 4040 7550 4038 7549


$$

Staarmann
244 
WGUS81 KPHI 010752
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
352 AM EDT Tue Apr 1 2025

PAC091-010802-
/O.EXP.KPHI.FA.W.0004.000000T0000Z-250401T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-
352 AM EDT Tue Apr 1 2025

...FLOOD WARNING WILL EXPIRE AT 4 AM EDT EARLY THIS MORNING...

The Flood Warning will expire at 4 AM EDT early this morning for 
North Central Montgomery County.

The heavy rain has ended. Water levels on the Perkiomen Creek have 
crested, and are beginning to recede. Flooding is no longer expected 
to pose a threat. Please continue to heed remaining road closures.

&&

LAT...LON 4036 7547 4033 7546 4033 7549 4033 7550
      4036 7553 4039 7554 4042 7555 4045 7553
      4043 7550 4040 7550 4038 7549


$$

Staarmann

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Mar 31, 9:24 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Mar 31, 9:24 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
924 PM EDT Mon Mar 31 2025

.SYNOPSIS...
A cold front will continue to cross the northern Middle
Atlantic region overnight. High pressure returns for Tuesday and
Wednesday. A warm front will lift north of the area on Thursday
before sinking back to our south on Friday. A sequence of lows
and disturbances will ride along this boundary causing unsettled
conditions to occur late in the week through the weekend.

&&

.NEAR TERM /THROUGH TUESDAY/...
An MCS will continue to slowly propagate toward the coast throw
midnight. Locally damaging winds and a brief tornado remain
possible with this line.

Previous discussion...
Parameters remain favorable for strong to severe thunderstorm
continuing into the mid-evening as the upper level trough is
slated to pivot across the Mid Atlantic and drag a strong cold
front across the region overnight. Locally damaging wind gusts
remain the main severe weather threat, but an isolated tornado
or two cannot be ruled out. A flash flood threat remains too if
the tstms train across the same areas.

The heavy rain and flash flooding threat will be highest
through the evening into the early overnight hours as storms
tend to grow upscale and instability becomes more elevated. A
strengthening low- level jet during the evening and nighttime
hours will support PWAT values surging into the 1.5+ inch range,
near the climatological maximum for this time of year. As a
result, forecast storm total rainfall is generally around 1 to 2
inches across the area with the highest amounts (1.5 to 2
inches) expected to be right over the I-95 urban corridor.
Despite our ongoing drought, this will pose a threat for flash
flooding since rain rates will be high as it will all fall
within just a few hours. Expect the cold front to cross the
urban corridor roughly around 11pm - midnight and then move
offshore near or shortly after 6z. As this is occurring,
guidance continues to support the idea of a wave of low pressure
trying to form along it so this could lead to lingering post
frontal more stratiform type rain lasting into the overnight,
especially for areas near and south/east of the urban corridor.
All precip should be over though by Tuesday morning with sharply
colder temperatures in the front's wake. Expect lows ranging
from the low to mid 30s north to the middle to upper 40s south.

We will still be in a post frontal, cold advection regime for
much of Tuesday with 850 mb temperatures dropping to around -4C
to 2C. This will translate to high temperatures near normal,
mainly in the mid to upper 50s for most areas (cooler in the
higher elevations). Breezy northwest winds around 10-15 mph with
gusts up to 25 mph and sunny skies.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
Upper troughing will push offshore by Tuesday night, followed
by zonal flow for Wednesday and upper ridging for Wednesday
night into Thursday. At the surface, cool and dry Canadian high
pressure will build into the region Tuesday night into
Wednesday. A warm front will then lift north through the area
Wednesday night as a strong low passes through the northern
Great Lakes on Thursday.

High pressure will begin shifting east on Tuesday night which
will lead to surface winds becoming more northeasterly. Winds
should remain elevated enough on the outer periphery of the high
around 5- 10 mph, but the usual sheltered spots will likely go
calm and radiate well under mostly clear skies. This is
noteworthy because the Frost/Freeze program begins April 1 for
our Delmarva counties. With the dry airmass in place and a cool
northeast breeze, this should limit/prevent any frost
development despite the low temps in the mid to upper 30s.
Further north, lows will be in the upper 20s to mid 30s, but the
growing season is not active yet in these locations to warrant
any freeze headlines.

For Wednesday, the high will continue to exit and shift off the
coast of New England. Should see mostly clear skies early in
the day, becoming more cloud-filled in the afternoon. Winds will
become southeasterly due to the positioning of the high,
causing a more onshore component. It will also become breezy on
Wednesday with winds increasing to 10-20 mph with gusts locally
up to 30 mph. High temperatures should range from the upper 40s
to upper 50s from north to south.

By Wednesday night and Thursday, we will begin to see
significant changes around the area. A warm front extending
eastward from a strong area of low pressure tracking into the
Great Lakes will surge northward across our area on Wednesday
night. This will result in a ramp up in warm air and moisture
advection to occur. Could see a few warm air advection showers
occur especially north and west of the I- 95 corridor with the
frontal passage, but overall any QPF should be limited. Lows
will be much warmer than the night before with lows in the upper
30s to mid 40s. For Thursday, will have some upper level energy
around off to our north and west, so have kept a chance of
showers and isolated thunderstorms in the forecast continuing
into Thursday. Chances for any severe threat do not appear to be
all that great with better forcing displaced well away from the
area. Despite mostly cloudy to overcast skies around, strong
southerly winds advecting warmer air northward should allow
highs to range from the upper 60s to upper 70s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Little in the way of changes were made to the long term period
as ridging over the eastern US will be in place late week
through the weekend with an upper level trough moving back into
the region early next week.

Low pressure exits the region Thursday night into the Canadian
Maritimes, with a leftover boundary remaining situated to the
north of our area. The boundary will gradually sink southward
during the day on Friday into Friday night, while remaining well
south of the area through the weekend. Several weak
disturbances will ride along this boundary accompanied with
upper level energy pulses that will occur late week and through
the weekend. This will cause a rather unsettled weather period
to occur late in the week into the weekend where several rounds
of showers are expected.

Given the nature of the pattern, isolated thunderstorms will be
possible for Thursday night, but nothing in terms of severe
weather is expected. A few rumbles of thunder here or there at
most. Heading into Friday through the weekend and into early
next week, the chance for thunderstorms becomes less likely as
the airmass becomes more stable north of the boundary. All in
all, have kept a chance of showers across the entire forecast
area Friday through Monday. Not expecting a washout by any means
as there will be several breaks/lulls in between the rounds of
showers, but long story short, it will be unsettled into early
next week.

In terms of temperatures, another warm day is to occur on
Friday before the boundary passes through the area. Will become
cooler over the weekend into early next week with temperatures
generally +/- 5 degrees compared to normal for early April.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Lower CIGs/VSBYs associated with the showers/tstms
and the approaching front will affect the Delaware Valley
terminals roughly 04Z then move SE for KMIV/KACY a few hours
after that. Winds shift to NW and gust 15 to 25 kts following
the front. A rapid return to VFR shortly after the winds shift.
Medium confid.

Tuesday...Prevailing VFR conditions with breezy NW winds 12 to
16 kts gusting to around 25 kts early, subsiding in the late
afternoon. High confidence.

Outlook...

Tuesday night through Wednesday...VFR. No significant weather
expected.

Wednesday night through Thursday night...Mainly VFR expected
with occasional sub-VFR conditions possible at night. Slight
chance of rain showers and an isolated thunderstorm.

Friday through Saturday...Sub-VFR conditions possible with a
chance for rain showers.

&&

.MARINE...
Small Craft Advisory conditions continuing through Tuesday due
to elevated winds and seas. Tonight, SW winds generally gusting
to 20- 25 knots with seas 4 to 6 feet. Widespread heavy rain and
storms expected tonight. Winds shift to northwest overnight
behind a cold front and will return to gusting around 25 kts
with seas lingering at 4 to 6 feet. Winds and seas will begin to
diminish Tuesday afternoon, falling below advisory criteria
late afternoon.

Outlook...

Tuesday night through Wednesday...SCA conditions may linger
into Tuesday night, but overall no marine headlines expected.
Fair weather.

Wednesday night through Thursday night...SCA conditions
probable due to wind gusts up to 30 kt and seas around 5-7 feet.
Showers and isolated thunderstorms likely.

Friday through Saturday...No marine headlines expected. Periods
of rain showers likely.

&&

.TIDES/COASTAL FLOODING...
The latest TWL fcsts have been issued with no big changes from
earlier. The onshore winds have elevated astronomical tides a
little. The recent New Moon could lead to some some spotty minor
coastal flooding with tonight's high tide, mainly for
Middlesex, Monmouth, Ocean Counties, as well as Delaware Bay and
the tidal Delaware River. However, any impacts are anticipated
to be limited at most, and no advisories are currently
anticipated.

&&

.CLIMATE...
Locally heavy rainfall is forecast across the forecast area today.
Below is a list of the daily precipitation records for March 31st.

Allentown (ABE)       1.80" in 2022
AC Airport (ACY)      1.46" in 2017
AC Marina (55N)       1.22" in 1958
Georgetown (GED)      1.70" in 2002
Mount Pocono (MPO)    1.41" in 2022
Philadelphia (PHL)    1.57" in 1980
Reading (RDG)         1.50" in 1934
Trenton (TTN)         1.48" in 1997
Wilmington (ILG)      1.75" in 2017

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 1 PM EDT Tuesday for ANZ430-431.
     Small Craft Advisory until 6 PM EDT Tuesday for ANZ450>455.

&&

SYNOPSIS...DeSilva/Staarmann
NEAR TERM...MJL/Staarmann
SHORT TERM...DeSilva/Staarmann
LONG TERM...DeSilva/Staarmann
AVIATION...DeSilva/MJL/Staarmann
MARINE...DeSilva/MJL
TIDES/COASTAL FLOODING...Staarmann
CLIMATE...Staarmann

In the hours before

Local storm report, Mar 31, 10:42 PM EDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1042 PM EDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     Tstm Wnd Dmg     1 NNW Delaney Corner    39.32N 75.76W
03/31/2025                   New Castle         DE   911 Call Center

            Downed trees and powerlines. Time estimated
            from radar.

&&

ZC
Local storm report, Mar 31, 10:44 PM EDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1044 PM EDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     Tstm Wnd Dmg     Townsend                39.39N 75.69W
03/31/2025                   New Castle         DE   911 Call Center

            Downed trees and powerlines. Time estimated
            from radar.

&&

ZC
Local storm report, Mar 31, 10:46 PM EDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1046 PM EDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     Tstm Wnd Dmg     1 NE Fox Chase          40.08N 75.07W
03/31/2025                   Philadelphia       PA   Emergency Mngr

            Trees and wires down across portions of NE
            Philadelphia. Time estimated from radar.

&&

Hoeflich
Local storm report, Mar 31, 11:32 PM EDT, 20 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
1132 PM EDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     Tstm Wnd Dmg     1 NE Fox Chase          40.08N 75.07W
03/31/2025                   Philadelphia       PA   Emergency Mngr

            Trees and wires down across portions of NE
            Philadelphia. Time estimated from radar.

0842 PM     Tstm Wnd Gst     Northeast Philadelphia  40.08N 75.01W
03/31/2025  M58 MPH          Philadelphia       PA   ASOS

0748 PM     Tstm Wnd Dmg     1 NNW Toughkenamon      39.85N 75.77W
03/31/2025                   Chester            PA   Law Enforcement

            Large tree down blocking a ramp at US 1
            Southbound and Newark Road. Time estimated
            from radar.

0555 PM     Tstm Wnd Dmg     South Heidelberg Twp    40.31N 76.10W
03/31/2025                   Berks              PA   911 Call Center

            Tree down on car. Time estimated from radar.

0701 PM     Tstm Wnd Dmg     2 NNW Exeter Twp        40.35N 75.85W
03/31/2025                   Berks              PA   911 Call Center

            Trees down. Time estimated from radar.

0438 PM     Hail             Flemington              40.51N 74.86W
03/31/2025  E0.25 Inch       Hunterdon          NJ   Public

            Pea sized hail.

0925 PM     Marine Tstm Wind 3 ESE Port Penn         39.50N 75.53W
03/31/2025  M43 MPH          ANZ430             DE   Mesonet

            Lower Alloways Creek NJ WxNet.

0955 PM     Marine Tstm Wind 1 WNW Fortescue         39.24N 75.18W
03/31/2025  M49 MPH          ANZ430             NJ   Mesonet

            Fortescue NJ Wxnet.

0915 PM     Tstm Wnd Dmg     Townsend                39.39N 75.69W
03/31/2025                   New Castle         DE   911 Call Center

            Downed trees and powerlines. Time estimated
            from radar.

0915 PM     Tstm Wnd Dmg     1 NNW Delaney Corner    39.32N 75.76W
03/31/2025                   New Castle         DE   911 Call Center

            Downed trees and powerlines. Time estimated
            from radar.

0916 PM     Tstm Wnd Gst     1 N Smyrna              39.32N 75.61W
03/31/2025  M59 MPH          New Castle         DE   Mesonet

            Smyrna WxFlow site.

0912 PM     Tstm Wnd Dmg     Clayton                 39.22N 75.67W
03/31/2025                   Kent               DE   911 Call Center

            Wires down.

&&
Local storm report, Mar 31, 11:40 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1140 PM EDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     Tstm Wnd Dmg     2 WSW Fairton           39.37N 75.25W
03/31/2025                   Cumberland         NJ   Utility Company

            Wires down. Time estimated from radar.

&&

Hoeflich
Local storm report, Mar 31, 11:44 PM EDT, 8 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
1144 PM EDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     Tstm Wnd Gst     Northeast Philadelphia  40.08N 75.01W
03/31/2025  M58 MPH          Philadelphia       PA   ASOS

0842 PM     Tstm Wnd Dmg     1 NE Fox Chase          40.08N 75.07W
03/31/2025                   Philadelphia       PA   Emergency Mngr

            Trees and wires down across portions of NE
            Philadelphia. Time estimated from radar.

0748 PM     Tstm Wnd Dmg     1 NNW Toughkenamon      39.85N 75.77W
03/31/2025                   Chester            PA   Law Enforcement

            Large tree down blocking a ramp at US 1
            Southbound and Newark Road. Time estimated
            from radar.

0555 PM     Tstm Wnd Dmg     South Heidelberg Twp    40.31N 76.10W
03/31/2025                   Berks              PA   911 Call Center

            Tree down on car. Time estimated from radar.

0701 PM     Tstm Wnd Dmg     2 NNW Exeter Twp        40.35N 75.85W
03/31/2025                   Berks              PA   911 Call Center

            Trees down. Time estimated from radar.

0438 PM     Hail             Flemington              40.51N 74.86W
03/31/2025  E0.25 Inch       Hunterdon          NJ   Public

            Pea sized hail.

0942 PM     Tstm Wnd Dmg     2 WSW Fairton           39.37N 75.25W
03/31/2025                   Cumberland         NJ   Utility Company

            Wires down. Time estimated from radar.

0925 PM     Marine Tstm Wind 3 ESE Port Penn         39.50N 75.53W
03/31/2025  M43 MPH          ANZ430             DE   Mesonet

            Lower Alloways Creek NJ WxNet.

0955 PM     Marine Tstm Wind 1 WNW Fortescue         39.24N 75.18W
03/31/2025  M49 MPH          ANZ430             NJ   Mesonet

            Fortescue NJ Wxnet.

0915 PM     Tstm Wnd Dmg     1 NNW Delaney Corner    39.32N 75.76W
03/31/2025                   New Castle         DE   911 Call Center

            Downed trees and powerlines. Time estimated
            from radar.

0915 PM     Tstm Wnd Dmg     Townsend                39.39N 75.69W
03/31/2025                   New Castle         DE   911 Call Center

            Downed trees and powerlines. Time estimated
            from radar.

0916 PM     Tstm Wnd Gst     1 N Smyrna              39.32N 75.61W
03/31/2025  M59 MPH          New Castle         DE   Mesonet

            Smyrna WxFlow site.

0912 PM     Tstm Wnd Dmg     Clayton                 39.22N 75.67W
03/31/2025                   Kent               DE   911 Call Center

            Wires down.

&&

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 8:38 PM EDTSevere Thunderstorm WarningPHIBucks, Delaware, Montgomery, Philadelphia52 min
Mar 31, 9:44 PM EDTFlash Flood WarningPHIBucks, Montgomery, Philadelphia4 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2025Every areal flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.